# SDR DALA2016080405765

- Difficulty date: August 3, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 71,923 hours, 54,655 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT, STA 693-STA 750, X-15 TO X-16, LOWER DOOR FRAME OTBD FACE HAS CORROSION AROUND RIV-NUTS.  BLENDED AREAS AT CENTER CARGO COMPARTMENT, STA 693-STA 750, X15 TO X16 LOWER DOOR FRAME, BLEND AREA FWD WAS FOUND TO BE OUT OF LIMITS.  ACCOMPLISHED A REPAIR AREA FWD IAW SRM VOL I 53-60-02.
